Volume 9, February 2003
|Page(s)||343 - 352|
|Published online||15 September 2003|
On The Stabilizability of Homogeneous Systems Of Odd Degree
Department of Mathematics, Sfax University, Faculty of Sciences,
Revised: 19 February 2002
We construct explicitly an homogeneous feedback for a class of single input, two dimensional and homogeneous systems.
Mathematics Subject Classification: 93D05 / 93D15
Key words: Asymptotic stabilization / nonlinear systems / homogeneous systems / stabilizability.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.